Anonymous

My Dog Has Swollen Face After Vaccines What Can I Do?

6

6 Answers

Anonymous Profile
Anonymous answered
Depending on the severity of the reaction, you should go back to the vet that administered the vaccine. They will likely give your dog a shot of steroids (to help the body fight off the reaction) and benadryl. Stay in the vet's waiting room for a good 20-30 mins afterwards to make sure the reaction stops.
In the future, give your dog a half tablet of benadryl an hour or so before the vaccination to avoid a bad reaction and stay in the waiting room a little while to make sure there isn't a reaction again.
Anonymous Profile
Anonymous answered
Give your dog some benadryl , my dashound use to swell up likd a balloon, so the next time tell your vet to give him a shot of benadryl before he gives hime another shot.
thanked the writer.
Anonymous
Anonymous commented
Sorry, but i wasnt finished with the answer, You can go and purchase the benydral, get the liquid without dies in it. Go by the weight on the package.
Anonymous Profile
Anonymous answered
Your dog had a vaccine reaction.  You need to take it back to the veterinarian.  The best and immediate treatment is with injectable medication.  This will be followed up with Benadryl at home.  
The dose of Benadryl is 1 milligram per pound of body weight given by mouth 3 times a day for 3 days.  Your dog's dose is 5 milligrams.  Use the children's liquid Benadryl (12.5 milligrams per 5 milliliters).  So you would give 2 milliliters by mouth every 8 hours.  This may cause drowsiness.  
Talk to your veterinarian--they need to know your dog had a reaction so things can be done to prevent it the next time he needs vaccinations.
Anonymous Profile
Anonymous answered
It is an allergic reaction, give her some benadryl and dose it by weight. If swelling gets worse go back to the vet for help.
Sophie Anne Meridieth Profile
I would call the vet. He is obviously having a reaction to something, vet may just tell you to give some Benadryl. But I would feel better knowing the doctor was aware.

Answer Question

Anonymous